# SDR SWAA2021070280174

- Difficulty date: June 5, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 50,877 hours, 26,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A223-007 AFT CARGO L/H Z ANGLE CORROSION AROUND FASTNER HOLES STA 727D TO 787.  REMOVED CORROSION FROM Z ANGLE IAW SRM 51-10-02-0G-0; [02] VERIFIED LIMITS FOR LH Z ANGLE ORIGINAL THICKNESS .040 REMAINING THICKNESS .011. MATERIAL LOSS OF .029.  OUT OF LIMITS IAW 53-00-53-1A-2.   REMOVED L/H Z ANGLE FROM STA 727E+7 TO 847 IAW SRM 51-40-02-0G-0; [06] VERIFIED STEP 5 IS COMPLETE; [07] VERIFIED MATERIAL FOR LH Z ANGLE; BAC1496-377 7075-T6 IAW SRM 53-00-53-2R-5.   LOCATED AND DRILLED Z ANGLE REPAIR PEICE IAW SRM 53-00-53-2R-5 AND DWG 146A7502 REV-.   VERIFIED ITEM 10; [12] VERIFIED ITEMS 5-6 & 10-11.  TREATED AND PRIMED ZEE ANGLE IAW AMM 51-21-41; AMM 51-21-99.
